# SDR CA030305007

- Difficulty date: February 19, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 21,704 hours
- Engine: Pwa R985AN14B
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: C2TP57
- Condition: Cracked
- Location: Lt Stab Attach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REMOVED STABILIZER P/N C2-TP-1A AND LT AND RT ATTACH BRACKETS P/N C2-TP-159 AND -160 FOR INSPECTION AS PER AD CF-91-42 AND SB 2/47. - FOUND CRACK IN SPAR ABOVE LT BRACKET ATTACH POINT.
